# SDR VNAA0511019

- Difficulty date: November 22, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 4,491 hours, 4,454 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN FAA RAMP CHECK, THE INSPECTOR REPORTED EVIDENCE OF LIGHTNING DAMAGE ON THE LT WINGTIP.  MAINTENANCE COMPLIED WITH EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  NO DAMAGE OR EVIDENCE OF A LIGHTNING STRIKE WAS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
